# SDR ASAA12511006

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,162 hours, 6,114 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472000 ON NR 1 ENG FOUND FASTENER ON NR 2 FAN DUCT PANEL BETWEEN NR 2 & NR 3 STRUTS PULLING THRU PANEL.  UPPER CENTER FASTENER REF MM 72 23 07 000 801 F00 FIG 401.  REPLACED FAN DUCT PANEL REF MM 72 23 07.
